MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS13.0-80B280
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation.It is unknown if patient complied with post-operative physical restrictions.No root cause can be confirmed at this time.
 
Event or Problem Description
Information was received that a revision surgery will be performed on (b)(6) 2020.As per reporter, x-ray images revealed that the nail on the left side was not lengthening.
 
Additional Manufacturer Narrative
The customer¿s report of the nail was not lengthening was not confirmed; the returned precice stryde was inspected and no damage was found.X-ray images of the internal components showed no damage and revealed the nail to be partially distracted.The nail was functionally tested and was able to distract and retract with the erc and high speed magnet.The root cause for the customer¿s report was not determined.Review of the device history record for the nail confirmed that it met all of the required quality inspections.Complaint records show similar failures reported in the past.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key9783286
Report Number3006179046-2020-00127
Device Sequence Number19299333
Product Code HSB
UDI-Device Identifier00887517950918
UDI-Public887517950918
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS13.0-80B280
Device Lot Number9092614AAA
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR